# SDR AALA202104309008

- Difficulty date: April 28, 2021
- Submitted: April 30, 2021
- Operation: Air carrier
- Aircraft: N948NN
- Make and model: Boeing 737823
- Aircraft serial: 31189
- Aircraft time: 21,107 hours, 8,211 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Starter
- Part number: 350594512
- Part serial: GRTF2671
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 33,779 hours, 13,692 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: ABOUT 1 HOUR INTO FLIGHT NOTICED A RAPID DECREASE IN OIL QUANTITY, APPROXIMATELY 1 QUART PER HOUR. DECLARED EMERGENCY AND DIVERTED TO PHX. LANDED WITH 2 QUARTS REMAINING. SHUTDOWN NORMAL AFTER LANDING. NO HIGH TEMPERATURE OR LOW PRESSURE LIGHT AT SHUTDOWN. FOUND #1 ENG STARTER LEAKING AT BASE OF STARTER TO THE GEARBOX. REMOVED AND REPLACED STARTER PER AMM 80-11-01-400-801-F00.
